# SDR AALA991023

- Difficulty date: July 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N131AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46994
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Worn
- Location: Acm Compartment
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

HNL - FLT 28 - EN ROUTE HNL/SFO DURING CRUISE, CAUSTIC ODOR WAS NOTED IN THE PASSENGER COMPARTMENT IN THE AREA BETWEEN ROWS 16 AND 19.  THE AIRCRAFT RETURNED TO HNL AND LANDED WITHOUT INCIDENT.  REMOVED TAPE FORM THE NR 1 PNEUMATIC DUCT INSULATION IN THE CENTER ACCESSORY COMPARTMENT.  ALL THREE AIR CONDITIONING PACKS WERE BURNED OUT PER MM.  RAN ENGINES.  NO ODOR NOTED.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
